Existence of solutions to periodic boundary value problems for fuzzy fractional differential equations Online publication date: Fri, 08-Sep-2017
by Yupin Wang; Shurong Sun; Zhenlai Han
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 7, No. 3, 2017
Abstract: In this paper, we initiate to investigate the existence of solutions to periodic boundary value problems for a class of fuzzy fractional differential equations involving the Caputo's H-derivative. With the concept of switching points, some sufficient conditions that guarantee the existence of solutions are obtained. An example is provided for our new results.
Online publication date: Fri, 08-Sep-2017
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email email@example.com